# SDR ASOA20150511111

- Difficulty date: May 11, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 34,778 hours, 20,136 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FRAME 65 SHEAR TIE WAS FOUND TO BE CORRODED BETWEEN STRINGERS 15L-16L.  MAINTENANCE R & R THE SHEAR TIE IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
